Journal article icon

Journal article

Stability conditions on K3 surfaces

Abstract:
This article contains a description of one connected component of the space of stability conditions on the bounded derived category of coherent sheaves on a complex algebraic K3 surface.

Actions


Access Document


Authors


Bridgeland, T More by this author
Journal:
Duke Mathematical Journal
Volume:
141
Issue:
2
Pages:
241-291
Publication date:
2008-02-01
DOI:
ISSN:
0012-7094
URN:
uuid:577d12a4-1dd8-497b-af5d-bc52623a2ac1
Source identifiers:
289878
Local pid:
pubs:289878
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP